MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B. BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713050U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Test result(s): defect confirmed [x] defect not confirmed.Results description: the reported issue was not present during investigation.Incoming pump inoperable due to device alarm 2013 internal error at power-on.Replace motherboard #34521348 and perform delivery accuracy check.The product evaluation determined that the reported issue was not confirmed.Incoming pump inoperable due to device alarm 2013 internal error at power-on.Active device history log review: n/a defect confirmed [x] defect not confirmed details of history log: log review shows last infusion on (b)(6) 2026 and 9:10pm with infusion start of 800ml/hr and 400ml (dl: mann20) followed by infusion stop at 9:10pm with volume infused to 0.15ml and pump put on standby.At 9:12pm pump was brought out of standby and infusion start.At 9:13pm pressure alarm stopped infusion with volume infused to 11.69ml.At 9:16pm an infusion start.At 9:45pm pump entered kvo with volume infused to 400ml and at 10:04pm infusion was stopped with volume infused to 409.21ml.At 10:04pm an infusion start with new vtbi set to 70ml.At 10:09pm pump entered kvo with volume infused to 479.21 and at 10:11pm infusion was stopped with volume infused to 480.09ml.No further infusions took place.On (b)(6) 2026 and 3:36pm pump was powered-on and new therapy selected but no infusion took place and pump was powered-off at 3:37pm.
 
Event or Problem Description
As reported by the user facility: over infusion.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
elena reifenstein
901 marcon blvd.
allentown, PA 18109
8334251464
MDR Report Key24717688
Report Number9610825-2026-00155
Device Sequence Number6087939
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752(11)110330(10)5055833031
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713050U
Device Lot Number5055833031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown